MathSciNet Relay Station
MathSciNet bibliographic data
MR1443406 46L60 (46L05 47D45 47N50 81S05)
Proskurin, Daniil Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3371–3376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement